# SDR USAA2014022800001

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 13,383 hours, 11,016 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1703, BOS-PHL, THE FLIGHT HAD A SLAT FAIL INDICATION ON APPROACH IN PHL.  THE CAPTAIN DECLARED AN EMERGENCY & THE FLIGHT LANDED WITHOUT INCIDENT.  ACCOMPLISHED A RESET AT THE GATE.
